# SDR FDEA202303080646

- Difficulty date: March 8, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spoiler
- Part number: A5777150000200
- Part serial: FX0017
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #6 SPOILER L/E CTR SECTION DELAMINATED. REMOVED L6 SPLR, REPAIRED THE DELAMINATION AREA, REINSTALLED, ADJUSTED, AND PFMED   TEST OF L6 SPLR IAW A300-600 AMM 27-61-53-04 AND A300-600F SRM 57-72-11-201, PARA.12,   PAGE.211-213, FIG.206.  "MAJOR REPAIR"
